# SDR IPXA2014070283467

- Difficulty date: June 18, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  COURIER AREA RCB FLOOR PANEL CORRODED NEAR BS 475 X =16.     REPAIRED FLOOR PANEL IAW EA 011-5310-01-A5443, REV IR AND EO MD11-5320-54797-A.
